# SDR 99ZZZX1468

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: IK83060
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING IS PART OF THE FORWARD ENGINE MOUNT ASSEMBLY. BUSHING HAD ONE VISIBLE CRACK PROPAGATING AXIALLY FROM THE EDGE OF THE BUSHING APPROXIMATELY TO THE CENTER (WIDTH OF BUSHING), THEN CHANGING DIRECTION TO CIRCUMFERENTIAL DIRECTION. THE CRACK MEASURED APPROXIMATELY 1.422 INCHES FROM THE ORIGIN TO THE VISIBLE CRACK TERMINATION.  THERE WAS VISIBLE CORROSION ON THE EXPOSED PORTION OF THE BUSHING AND AT THE CRACK ORIGIN.
